BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2008 >
Volume 34, Number 2 >

Please use this identifier to cite or link to this item:

Title: Oscillation Criteria for Nonlinear Differential Equations of Second Order with Damping Term
Authors: Elabbasy, E. M.
Elhaddad, W. W.
Keywords: Oscillation
Second Order Nonlinear Differential Equation
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 34, No 2, (2008), 395p-414p
Abstract: Some new criteria for the oscillation of all solutions of second order differential equations of the form (d/dt)(r(t)ψ(x)|dx/dt|α−2(dx/dt))+ p(t)φ(|x|α−2x,r(t) ψ(x)|dx/dt|α−2(dx/dt))+q(t)|x|α−2 x=0, and the more general equation (d/dt)(r(t)ψ(x)|dx/dt|α−2(dx/dt))+p(t)φ(g(x),r(t) ψ(x)|dx/dt|α−2 (dx/dt))+q(t)g(x)=0, are established. our results generalize and extend some known oscillation criterain in the literature.
Description: 2000 Mathematics Subject Classification: 34C10, 34C15.
ISSN: 1310-6600
Appears in Collections:Volume 34, Number 2

Files in This Item:

File Description SizeFormat
2008-395-414.pdf452.6 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License